# SDR CALA9701141

- Difficulty date: July 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N579PE
- Make and model: Boeing 727243
- Aircraft serial: 21662
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAIN CABIN OVERHEAD AT STATION 520 LEFT SIDE ESCAPE PATH BATTERY PACK DEAD.  REPLACED BATTERY PACK PER MM 33-00-00.
